Endomorphism Rings of Projective Modules.

Frank W. Anderson

Mathematische Zeitschrift (1969)

  • Volume: 111, page 322-332
  • ISSN: 0025-5874; 1432-1823

How to cite


Anderson, Frank W.. "Endomorphism Rings of Projective Modules.." Mathematische Zeitschrift 111 (1969): 322-332. <http://eudml.org/doc/171208>.

author = {Anderson, Frank W.},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {322-332},
title = {Endomorphism Rings of Projective Modules.},
url = {http://eudml.org/doc/171208},
volume = {111},
year = {1969},

AU - Anderson, Frank W.
TI - Endomorphism Rings of Projective Modules.
JO - Mathematische Zeitschrift
PY - 1969
VL - 111
SP - 322
EP - 332
KW - associative rings
UR - http://eudml.org/doc/171208
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.